No Cover Image

Journal article 402 views

Rigorous cubical approximation and persistent homology of continuous functions / Pawel Dlotko, Thomas Wanner

Computers & Mathematics with Applications, Volume: 75, Issue: 5, Pages: 1648 - 1666

Swansea University Author: Pawel Dlotko

Full text not available from this repository: check for access using links below.

Published in: Computers & Mathematics with Applications
ISSN: 0898-1221
Published: Elsevier BV 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
Start Page: 1648
End Page: 1666